# SDR UALA2012040402096

- Difficulty date: April 4, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 81,443 hours, 13,076 cycles
- Engine: Pwa PW4060
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Condition: Inoperative
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER LATCH ON FWD CARGO DOOR CONTROL PANEL INOPERATIVE.  REPLACED LATCH, ALL OPS NOW OKAY.
